Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 5, 2251–2782
Issue 4, 1693–2250
Issue 3, 1115–1691
Issue 2, 549–1114
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
 
Author index
To appear
 
Other MSP journals
Dynamics on flag manifolds: domains of proper discontinuity and cocompactness

Michael Kapovich, Bernhard Leeb and Joan Porti

Geometry & Topology 22 (2018) 157–234
Bibliography
1 Y Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997) 1 MR1437472
2 A Björner, F Brenti, Combinatorics of Coxeter groups, 231, Springer (2005) MR2133266
3 A Borel, J Tits, Compléments à l’article : “Groupes réductifs”, Inst. Hautes Études Sci. Publ. Math. 41 (1972) 253 MR0315007
4 N Bourbaki, Éléments de mathématique, XXXIV : Groupes et algèbres de Lie, Chapitres 4–6, 1337, Hermann (1968) MR0240238
5 B H Bowditch, Convergence groups and configuration spaces, from: "Geometric group theory down under" (editors J Cossey, W D Neumann, M Shapiro), de Gruyter (1999) 23 MR1714838
6 A Cano, J P Navarrete, J Seade, Complex Kleinian groups, 303, Springer (2013) MR2985759
7 C Chevalley, Sur les décompositions cellulaires des espaces G∕B, from: "Algebraic groups and their generalizations: classical methods" (editors W J Haboush, B J Parshall), Proc. Sympos. Pure Math. 56, Amer. Math. Soc. (1994) 1 MR1278698
8 P B Eberlein, Geometry of nonpositively curved manifolds, Univ. of Chicago Press (1996) MR1441541
9 M Farber, J C Hausmann, D Schütz, On the conjecture of Kevin Walker, J. Topol. Anal. 1 (2009) 65 MR2649349
10 C Frances, Lorentzian Kleinian groups, Comment. Math. Helv. 80 (2005) 883 MR2182704
11 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
12 Y Guivarc’h, Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dynam. Systems 10 (1990) 483 MR1074315
13 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 34, Amer. Math. Soc. (2001) MR1834454
14 J E Humphreys, Reflection groups and Coxeter groups, 29, Cambridge Univ. Press (1990) MR1066460
15 M Kapovich, B Leeb, Discrete isometry groups of symmetric spaces, MSRI lecture notes (2015) arXiv:1703.02160
16 M Kapovich, B Leeb, Finsler bordifications of symmetric and certain locally symmetric spaces, preprint (2015) arXiv:1505.03593v5
17 M Kapovich, B Leeb, J Millson, Convex functions on symmetric spaces, side lengths of polygons and the stability inequalities for weighted configurations at infinity, J.  Differential Geom. 81 (2009) 297 MR2472176
18 M Kapovich, B Leeb, J Porti, Dynamics at infinity of regular discrete subgroups of isometries of higher rank symmetric spaces, preprint (2013) arXiv:1306.3837v1
19 M Kapovich, B Leeb, J Porti, Morse actions of discrete groups on symmetric space, preprint (2014) arXiv:1403.7671
20 M Kapovich, B Leeb, J Porti, A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings, preprint (2014) arXiv:1411.4176v1
21 M Kapovich, B Leeb, J Porti, Anosov subgroups: dynamical and geometric characterizations, (2016) arXiv:1703.01647
22 M Kapovich, B Leeb, J Porti, Some recent results on Anosov representations, Transform. Groups 21 (2016) 1105 MR3569569
23 M Kapovich, J Millson, On the moduli space of polygons in the Euclidean plane, J.  Differential Geom. 42 (1995) 133 MR1350697
24 M Kapovich, J J Millson, A path model for geodesics in Euclidean buildings and its applications to representation theory, Groups Geom. Dyn. 2 (2008) 405 MR2415306
25 A Karlsson, On the dynamics of isometries, Geom. Topol. 9 (2005) 2359 MR2209375
26 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997) 115 MR1608566
27 R S Kulkarni, Groups with domains of discontinuity, Math. Ann. 237 (1978) 253 MR508756
28 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
29 B Leeb, A characterization of irreducible symmetric spaces and Euclidean buildings of higher rank by their asymptotic geometry, 326, Univ. Bonn, Math. Inst. (2000) MR1934160
30 P Littelmann, Paths and root operators in representation theory, Ann. of Math. 142 (1995) 499 MR1356780
31 S A Mitchell, Quillen’s theorem on buildings and the loops on a symmetric space, Enseign. Math. 34 (1988) 123 MR960196
32 S A Mitchell, Parabolic orbits in flag varieties, preprint (2008)
33 D Mumford, J Fogarty, F Kirwan, Geometric invariant theory, 34, Springer (1994) MR1304906
34 P Papasoglu, E Swenson, Boundaries and JSJ decompositions of CAT(0)-groups, Geom. Funct. Anal. 19 (2009) 559 MR2545250
35 A Parreau, La distance vectorielle dans les immeubles affines et les espaces symétriques, in preparation
36 D Schütz, The isomorphism problem for planar polygon spaces, J. Topol. 3 (2010) 713 MR2684518
37 D Sullivan, Quasiconformal homeomorphisms and dynamics, II : Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985) 243 MR806415